# SDR AU001322

- Difficulty date: August 30, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 914F5696
- Condition: Failed
- Location: Nr 2 Ac System
- Part time: 53,943 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 GENERATOR DROPPED OFF LINE.
